# SDR ABXA9600684

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Assy
- Part number: 8756252
- Condition: Overtorqued
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR UNSAFE LIGHT ILLUMINATED ON GEAR RETRACTION.  RECYCLED GEAR, NO HELP.  ON UPLATCH CHECK, GEAR DOOR OPEN LIGHT ILLUMINATED.  RAISED HANDLE, KEPT RIGHT HYDRAULIC PRESSURE AT 3,000 PSI.  FOUND HARDWARE ON UPLATCH MECHANISM OVER TORQUED NOT ALLOWING THE LATCH HOOK TO MOVE INTO POSITION.  RETORQUED HARDWARE IAW DC-9 MM 32-31-4, OPS CHECK GOOD ON GEAR SWING.
